# SDR UALA2010092703572

- Difficulty date: September 24, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 80,251 hours, 12,881 cycles
- Engine: Pwa PW4060
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 6225272120
- Part serial: 238
- Condition: Faulty
- Location: Hf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT HF TRANSMISSIONS ARE INOP IN ALL CREW POSITIONS. RECEPTION IS NORMAL  REPLACED RT TRANSCEIVER PER MM. ACCOMPLISHED LAMP TEST ON FRONT PANEL. NO LIGHT CAME ON. CYCLED CB. NO HELP. REPLACED RT TRANSCEIVER PER MM. OPS NORMAL.
